skip to main content
Show Results with:

Results 1 - 10 of 876  for Everything in this catalogue

results 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

On the existence of local classical solution for a class of one-dimensional compressible non-newtonian fluids

FANG, Li; LI, Zilai

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 1 (2015, January); pp 157-181 -- Elsevier Ltd

Online access

2
Material Type:
Article
Add to My workspace

Characteristic function and deficiency of meromorphic functions in the punctured plane

WU, Zhaojun; CHEN, Sheng'an; CHEN, Yuxian

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 3 (2015, March); pp 673-680 -- Elsevier Ltd

Online access

3
Material Type:
Article
Add to My workspace

Asymptotic Behavior of the stokes approximation equations for compressible flows in R3

WU, Yunshun; TAN, Zhong

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 3 (2015, March); pp 746-760 -- Elsevier Ltd

Online access

4
Material Type:
Article
Add to My workspace

Solutions to a class of parabolic inhomogeneous normalized p-laplace equations

LIU, Fang

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 2 (2015, February); pp 477-494 -- Elsevier Ltd

Online access

5
Material Type:
Article
Add to My workspace

Sub-additive pressure on a borel set

CHEN, Yangyang; ZHAO, Yun; CHENG, Wen-Chiao

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 5 (2015, May); pp 1203-1213 -- Elsevier Ltd

Online access

6
Material Type:
Article
Add to My workspace

Remarks on the Contributions of Constantine M. Dafermos to the Subject of Conservation Laws

Chen, Gui-Qiang G.; Tzavaras, Athanasios E.

Acta mathematica scientia: Shu xue wu li xue bao. Volume 32:Number 1 (2012, January); pp 3-14 -- Elsevier Ltd

Online access

7
Material Type:
Article
Add to My workspace

About two types of microstructures adapted to heat evacuation and elastic stress: snow flakes and quasi-crystals

Tartar, Luc

Acta mathematica scientia: Shu xue wu li xue bao. Volume 32:Number 1 (2012, January); pp 84-108 -- Elsevier Ltd

Online access

8
Material Type:
Article
Add to My workspace

Global well-posedness and scattering for the mass-critical hartree equation in high dimensions

XIA, Hongqiang

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 1 (2015, January); pp 255-274 -- Elsevier Ltd

Online access

9
Material Type:
Article
Add to My workspace

Preface

Chen, Gui-Qiang; Li, Banghe; Zhu, Xiping

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Issue 5 (2018); pp 1441-1442 -- Elsevier Ltd

Online access

10
Material Type:
Article
Add to My workspace

Optimal proportional reinsurance and investment for a constant elasticity of variance model under variance principle

ZHOU, Jieming et al.

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 2 (2015, February); pp 303-312 -- Elsevier Ltd

Online access

Results 1 - 10 of 876  for Everything in this catalogue

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Access Options 

  1. Request to Reading Room  (630)
  2. Online: Reading Room only  (600)
  3. Purchase a copy  (332)
  4. Refine further open sub menu

Creation date 

From To
  1. Before2011  (34)
  2. 2011To2011  (22)
  3. 2012To2014  (27)
  4. 2015To2016  (399)
  5. After 2016  (394)
  6. Refine further open sub menu

Additional Features 

  1. Abstract  (863)
  2. No Abstract  (13)
  3. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Yang, Tong
  2. Tan, Zhong
  3. Chen, Gui-Qiang G.
  4. CHEN, Zongxuan
  5. Guo, Boling

Searching Remote Databases, Please Wait